Red Rashes That Spread On The Skin Of The Hand?

Illustration of Red Rashes That Spread On The Skin Of The Hand?
Illustration: Red Rashes That Spread On The Skin Of The Hand? cdn-prod.medicalnewstoday.com

Tonight, .. I want to ask / consult about the problem on the skin of my hands … A few months ago, on the bag. My upper arm has small blotches / rashes that may grow longer. They may get bigger and sometimes itchy, not long after a rash appears. the other ones that may be longer …. may also expand / widen too. The rash is oval / circular in shape. I don’t know why it works like that, even though I always keep my body clean. Honestly this is very annoying … I am ashamed to appear with short-sleeved clothes. And what I’m worried about is the rash. It has been a long time … it has spread more in my right arm bag … and sometimes itching. May doctors be able to help diagnose what illness I am experiencing, ?? My friend advised me to use diprosone ointment … but I haven’t tried it … because I’m afraid of being wrong … How do I treat it ?? What is the cure … please help, dokSy is really waiting for news from the doctor’s answer. Thank you for your attention.

1 Answer:

Hello RaRa,

Thank you for the question.

The appearance of a rash on the skin of the upper arm area, redness, in the form of a circle / ovale, accompanied by itching, whose size continues to enlarge and spread to several other body parts most likely indicates that you have a fungal skin infection, for example tinea versicolor, tinea manum, and so on. This yeast infection is often associated with poor personal hygiene. But not only that, the condition of moist skin, weak body resistance, and contact with fellow sufferers of other skin fungal infections can make it easier for you to experience this fungal infection.

Not only that, the rash that appears on the skin of your arm may also be caused by other factors, for example allergic or irritant contact dermatitis, erysipelas, impetigo, seborrheic dermatitis, prickly heat, pityriasis alba, vitiligo, hypopigmentation or post-inflammatory hyperpigmentation, atopic dermatitis, psoriasis , etc.

To be clear, your condition needs to be examined directly to a doctor or dermatologist. Before that, it is not recommended for you to carelessly give any treatment to skin rashes that appear. The ointment you mentioned contains the main composition of corticosteroid type drugs that are only appropriate for use in skin rashes that appear associated with inflammation or allergic disorders. If it turns out it's true that complaints on your skin arise due to fungal infections, the use of this ointment is not justified.

In the meantime, what can be done so that complaints do not increase or spread to people around you are:

 Diligent and clean bathing Always wear loose, clean and sweat-absorbing clothing. Don't scratch the rash that appears, even if itchy. Don't let your skin come in contact with substances that are prone to trigger allergies or irritations. Do not carelessly exchange any personal items with others. .

: by

Related Question

Headache?

Headache?

(11 months ago)

Hello, I want to ask about my headaches that often recur each week, the characteristics I feel are similar to occipital neuralgia, and as I recall I used to have a bad habit of str... Read more

Signs And Symptoms Of Being Infected With The HIV Virus?

Signs And Symptoms Of Being Infected With The HIV Virus?

(1 year ago)

I am Made at the age of 27, yesterday on June 5, 2019 I had unprotected sex without knowing my HIV status, then about a week after that I had a low-grade fever and frequent excessi... Read more

A Disturbing Back Headache At The Age Of 18?

A Disturbing Back Headache At The Age Of 18?

(1 year ago)

Hello my name is the image of my age 18 years I have 16 months I have beser, I think the symptoms of diabetes but I do not like sweet foods, it’s just that Nene I also have a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *